# SDR SWAA2022092743521

- Difficulty date: August 18, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SKIN RIB L/E STA 105.26 AT LT HORIZONTAL STABILIZER 2022-441098 / [01] DRILLED NEW RIB I.A.W B373-700 SRM 51-20-07-0G-0 REV.77 10-JU-22 AND APPLIED PROTECTIVE TREATMENT ON NEW HOLE I.A.W. B737-700 SRM 51-20-01-0G-0 REV.77 10-JUL-22 AND OBTAINED OK TO INSTALL OF NEW RIB AND FASTENERS;[02] STEP 1 ENTER ERROR;[03] REPLACED RIB AND FASTENERS ON LEADING EGDE OF LH HORIZONTAL STABILIZER AT LEVEL LE STA 105.26 IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02 AND DRAWING# 186A1001 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK CARD COMPLETED RII CERTIFIED
